Posted 10/8/2009 11:41 PM (GMT -6)
It may be minears, vertigo, autoimmune ear problems. Hopefully not brain, though I have that and the "atrophy" from lack of oxygen and other causes. Even though your blood pressure is normally low and you are used to it, it may be diving even lower and there may be a small threshhold of what you can tolerate. Stll, the floating, sea sick almost feeling reminds me of Minears/vertigo. My ears arereally getting attacked bad. I started taking Lipoflavanoid, an over the counter supplement of mostly vitamines and it really fixed my ears up. In addition to the floating/almost drunk feeling (which my son got when his epilepsy meds reducd his sodium way toomuch and his BP was messed up--he drank gatorade to fix it) , I was having roaring, ringing and sore ears (inside) and plugged up ears though they are totally wax free and clean. It may be due to neck nerves.
The lipoflavanoids are a good supplement if youneed B vits and choline, an oft neglected supplement.
I hope you feel better, you might try a little gatorade or increaseing salt intake to see if it helps, if its diving BP, it can be quite dangerous. If you are on sodium/calcium channel blockrs and you have low bp, this can happen.
HOpe you feel better and your doc figures it out. Hope it isn't the brain, but something reversible. Know Im praying for you.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids